# SDR CALA2025041803982

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,472 hours, 28,438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 205 LIGHT SMOKE EMITTED FROM BOTTOM/LEFT SIDE OF OVEN WHEN COOKNG.   PREFORMED CONDITIONAL INSPECTION IAW AMM 05-51-26-800-801-C1 FOUND TO BE BURNT FOOD FROM OVEN 205 NO OTHER DEFECTS NOTED.
